# SDR COEA2018060309917

- Difficulty date: June 3, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 25,854 hours, 33,386 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Part number: S53578400000051
- Condition: Nicked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, LT MLG ACTUATOR FITTING HAS NICKS AND ALL 4 HOLES HAVE SLIGHT WEAR. REPAIRED PER SRAS ES-3162/18...13189 DATED 7/13/2018.
